# SDR UPS04241876

- Difficulty date: January 25, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,850 hours, 39,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, SUSPECT CORROSION WHERE 259.5 RT STIFFENER AND TOP LEFT HAND CORNER OF NWW TORQUE BOX MEET BRACKET.  REMOVED IAW SRM 51-30-02.  BRACKET FABRICATED IAW SRM 51-20-01.  FASTENERS INSTALLED IAW SRM 51-30-2 & APPLIED SEALANT IAW SRM 51-20-04.  BRACKET REPROTECTED IAW SRM 51-10-02.
